Leaflet: information for the user
Ibuprofen Mabo-Farma 400 mg film-coated tablets EFG
Read this leaflet carefully before you start taking this medicine,because it contains important information for you.
- Keep this leaflet as you may need to read it again.
- If you are unsure about anything, consult your doctor or pharmacist.
- This medicine has been prescribed for you only, and you must not give it to others even if they have the same symptoms as you, as it may harm them.
- If you experience any side effects, consult your doctor or pharmacist, even if they are not listed in this leaflet. See section 4.
1. What is Ibuprofen Mabo-Farma and what it is used for
2. What you need to know before taking Ibuprofen Mabo-Farma
3. How to take Ibuprofen Mabo-Farma
4. Possible side effects
5. Storage of Ibuprofen Mabo-Farma
6. Contents of the pack and additional information
Theactive ingredient Ibuprofeno in this medication acts by reducing pain and fever.
It is indicated for adults and adolescents 12 years of age and older and weighing more than 40 kg for the symptomatic relief of occasional mild to moderate pain, such as headaches, toothaches, menstrual cramps, muscle pain (contractures) or back pain (lumbago), as well as in febrile states.
Consult a doctor if symptoms worsen or do not improve, if fever persists for more than 3 days or pain for more than 3 days in adolescents or 5 days in adults.
Do not take Ibuprofeno Mabo-Farma
Warnings and precautions
Consult your doctor, pharmacist, or nurse before starting this medication.
Inform your doctor:
It is essential to use the smallest dose that relieves or controls pain and not take this medication for longer than necessary to control your symptoms.
Precautions in elderly patients
Elderly patients have a higher frequency of adverse reactions to NSAIDs, especially gastrointestinal bleeding and perforation, which can be fatal.
Skin reactions
Severe skin reactions associated with ibuprofen treatment have been reported. Stop taking Ibuprofeno Mabo-Farma and seek medical attention immediately if you experience any skin rash, membrane lesions, blisters, or other signs of allergy, as these may be the first signs of a severe skin reaction. See section 4.
Cardiovascular precautions
NSAIDs, such as ibuprofen, may be associated with a small increased risk of heart attack or stroke, especially when used in high doses. Do not exceed the recommended dose or treatment duration.
You should inform your doctor or pharmacist before taking this medication if:
Additionally, this type of medication may cause fluid retention, especially in patients with heart failure and/or high blood pressure.
Respiratory problems
Ibuprofen should be used with caution in patients who have or have had asthma, chronic bronchitis, or allergic diseases, as it may cause bronchospasm, urticaria, or angioedema in these patients.
Infections
Ibuprofen may mask the signs of an infection, such as fever and pain. Therefore, it is possible that this medication may delay the appropriate treatment of the infection, increasing the risk of complications. This has been observed in pneumonia caused by bacteria and skin infections related to chickenpox. If you take this medication while having an infection and the infection symptoms persist or worsen, consult a doctor without delay.
Precautions during pregnancy and in fertile women
Due to the association of ibuprofen-type medications with an increased risk of congenital anomalies/abortions, it is not recommended to administer this medication during the first and second trimesters of pregnancy, except in cases where it is strictly necessary. In these cases, the dose and duration will be limited to the minimum possible. It is believed that the risk increases with the dose and duration of treatment.
In the third trimester, the administration of ibuprofen is contraindicated.
For fertile women, it should be noted that ibuprofen-type medications have been associated with a decrease in the ability to conceive.
Adolescents
There is a risk of kidney damage in dehydrated adolescents.
Other medications and Ibuprofeno Mabo-Farma:
Inform your doctor or pharmacist if you are taking, have taken recently, or may need to take any other medication, including those purchased without a prescription.
The following medications may interact and should not be taken with ibuprofen without consulting your doctor:
Other medications may also affect or be affected by ibuprofen treatment. Therefore, always consult your doctor or pharmacist before using ibuprofen with other medications.
Interference with laboratory tests:
Ibuprofen may alter the following laboratory tests:
If you are to undergo any diagnostic test (including blood, urine, skin tests using allergens, etc.), inform your doctor that you are taking this medication, as it may alter the results.
Taking Ibuprofeno Mabo-Farma with food, drink, and alcohol
You can take it alone or with food. In general, it is recommended to take it during meals to reduce the possibility of stomach discomfort.
If you take alcohol while on this medication, you may be more prone to adverse effects.
Ibuprofeno Mabo-Farma contains lactose
If your doctor has indicated that you have a intolerance to certain sugars, consult with them before taking this medication.
Ibuprofeno Mabo-Farma contains sodium
This medication contains less than 23 mg of sodium (1 mmol) per tablet; it is essentially "sodium-free."
This medication should be used at the most effective dose for the shortest time necessary to relieve symptoms. If you have an infection, consult a doctor without delay if symptoms (such as fever and pain) persist or worsen (see section 2). The recommended dose is:
Adults and adolescents (over 40 kg of weight) from 12 years old:
One tablet (400 mg) will be taken every 6 to 8 hours, if necessary. Do not take more than 3 tablets (1,200 mg) in 24 hours.
Use in children and adolescents:
This medication is not recommended for use in children or adolescents weighing less than 40 kg, as the ibuprofen dose contained is not suitable for the recommended dosage in this patient group.
Older patients (>65 years):
The dosage should be established by the doctor, as it may be necessary to reduce the usual dose. Older people are more prone to adverse effects, so the dose may need to be reduced at times. Consult your doctor.
Patients with kidney, liver and/or heart diseases:
In patients with mild or moderate disease, the dose should be reduced. Ibuprofen should not be used in patients with severe renal, hepatic or cardiac insufficiency.
Administration form:
This medication is administered orally.
Patients with stomach discomfort should take the medication with milk and/or during meals.
Take ibuprofen with sufficient water. Tablets should be swallowed whole, with a glass of water, without chewing, breaking, crushing or sucking to avoid mouth discomfort and throat irritation.
It is essential to use the smallest dose that relieves/controls pain and not to take ibuprofen for longer than necessary to control symptoms.
If you estimate that the action of this medication is too strong or too weak, inform your doctor or pharmacist.
If you take more Ibuprofeno Mabo-Farma than you should
If you have taken more ibuprofen than you should or if a child has accidentally ingested the contents of the package, consult your doctor or pharmacist immediately or call the Toxicological Information Service, phone: 91 5620420, indicating the medication and the amount ingested. It is recommended to bring the package and the medication leaflet to the healthcare professional.
Normally, symptoms of overdose occur 4 to 6 hours after taking ibuprofen.
Overdose symptoms may include nausea, stomach pain, vomiting (which may contain blood-stained mucus), gastrointestinal bleeding (see also section 4), diarrhea, indifference, sleepiness, headache, ringing in the ears, confusion, muscle coordination and involuntary eye movements.
It is rare for more severe symptoms to appear, such as decreased body temperature, metabolic acidosis, convulsions, renal function alteration, coma, adult respiratory distress and transient cessation of breathing in children (after ingesting large quantities). It may also cause agitation, drowsiness, disorientation or coma. Occasionally, patients develop convulsions.
At high doses, symptoms of drowsiness, chest pain, palpitations, loss of consciousness, convulsions (mainly in children), weakness and dizziness, blood in the urine, low potassium levels in the blood, chills and breathing problems have been reported.
Additionally, the prothrombin time/INR may be prolonged due to interaction with circulating clotting factors. Acute renal failure and liver damage may occur. It is possible to exacerbate asthma in asthmatics. Additionally, hypotension and decreased respiration may occur.
If a severe intoxication has occurred, the doctor will take the necessary measures.
If you forgot to take Ibuprofeno Mabo-Farma
Do not take a double dose to compensate for the missed doses.
If you forget to take your dose, take it as soon as you remember. However, if the time for the next dose is near, skip the missed dose and take the next dose at its usual time.
If you have any other doubts about the use of this medication, ask your doctor or pharmacist.
Like all medications, this medication may cause side effects, although not everyone will experience them.
The side effects of medications such as ibuprofen are more common in people over 65 years old.
The incidence of side effects is lower in short-term treatments and if the daily dose is below the maximum recommended dose.
The following side effects have been observed:
Rare side effects(may affect up to 1 in 100 people):
Gastritis, duodenal ulcers, gastric ulcers, skin redness, itching or tingling, urticaria, purpura (purple patches on the skin), skin reactions caused by light exposure, hypersensitivity, paresthesia (numbness, tingling, burning, etc. more common in hands, feet, arms, or legs), and somnolence, insomnia, anxiety, auditory disturbances, visual disturbances, rhinitis (inflammation of the nasal mucosa), inflammation of the oral mucosa with ulcer formation (oral aphthae), gastrointestinal perforations, hepatitis (inflammation of the liver), liver function abnormalities, and jaundice (yellow discoloration of the skin and eyes), asthma, bronchospasm, dyspnea (difficulty breathing). Tubulointerstitial nephritis (kidney disorder), nephrotic syndrome (characterized by proteinuria and body swelling), and renal insufficiency (sudden loss of kidney function), acute renal failure, and papillary necrosis (especially with prolonged use) associated with increased urea.
Disorientation or confusion, depression, irritability, nervousness, psychotic reaction, vertigo, tinnitus (ringing or sounds in the ear), auditory disturbances, reversible toxic amblyopia, liver damage, edema (swelling caused by fluid accumulation in tissues), optic neuritis, anaphylactic reaction (in case of severe generalized hypersensitivity reaction, may include facial swelling, tongue swelling, laryngeal swelling, dyspnea, tachycardia, hypotension, anaphylaxis, angioedema, or severe shock), aseptic meningitis (inflammation of the meninges, which are the membranes that protect the brain and spinal cord, not caused by bacteria). In most cases where aseptic meningitis has been reported with ibuprofen, the patient had some form of autoimmune disease (such as systemic lupus erythematosus and other collagen diseases), which was a risk factor. The symptoms of aseptic meningitis observed were neck stiffness, headache, nausea, vomiting, fever, or disorientation. Other side effects include thrombocytopenia, leukopenia (decreased white blood cells, may manifest as frequent infections with fever, chills, or sore throat), anemia (may manifest as difficulty breathing and pale skin), neutropenia, and agranulocytosis (severe decrease in neutrophils), aplastic anemia (bone marrow insufficiency to produce different types of cells), and hemolytic anemia (premature destruction of red blood cells). The first symptoms are: fever, sore throat, superficial ulcers in the mouth, flu-like symptoms, extreme fatigue, unexplained bleeding, and hematomas.
Pancreatitis, prolonged bleeding time, lupus erythematosus (joint pain and fever), severe skin reactions including Stevens-Johnson syndrome (widespread erosions affecting the skin and two or more mucous membranes and lesions of purple color, preferably on the trunk) and toxic epidermal necrolysis (erosions in mucous membranes and painful lesions with necrosis and epidermal detachment), erythema multiforme (skin lesion), hair loss, erythema multiforme. Exceptionally, severe skin infections and soft tissue complications may occur during chickenpox. Liver failure (severe deterioration of the liver), heart failure, myocardial infarction, hypertension.
Exacerbation of colitis and Crohn's disease (chronic disease in which the immune system attacks the intestine, causing inflammation that produces diarrhea with blood) has been observed. The skin becomes sensitive to light. Generalized red scaly rash, with bumps under the skin and localized blisters, mainly on skin folds, trunk, and upper limbs, accompanied by fever at the beginning of treatment (generalized acute pustular exanthema). Stop taking Ibuprofeno Mabo-Farma if you experience these symptoms and seek medical attention immediately. See section 2.
Chest pain, which may be a sign of a potentially severe allergic reaction called Kounis syndrome.
A severe skin reaction known as DRESS syndrome may occur. The symptoms of DRESS syndrome include: generalized skin rash, lymph node inflammation, and elevated eosinophils (a type of white blood cell).
If any of the following side effects appear, discontinue treatment and seek immediate medical attention:
Reporting of side effects
If you experience any type of side effect, consult your doctor, pharmacist, or nurse, even if it is not listed in this prospectus. You can also report them directly through the Spanish System for the Pharmacovigilance of Medicinal Products for Human Use: https://www.notificaram.es.By reporting side effects, you can contribute to providing more information on the safety of this medication.
Keep this medication out of the sight and reach of children.
Store below 30°C.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Medicines should not be disposed of through drains or in the trash. Dispose of the packaging and medicines you no longer need at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of the packaging and medicines you no longer need. By doing so, you will help protect the environment.
Composition of Ibuprofeno Mabo-Farma:
Appearance of the product and content of the packaging
Oval, biconvex tablets, white in color.
Presented in packs of 20 tablets in PVC/PVdC/Al blister
Holder of the marketing authorization and responsible for manufacturing
Holder of the marketing authorization:
MABO-FARMA S.A.
Calle Vía de los Poblados, 3, Edificio 6
28033 Madrid,
Spain.
Responsible for manufacturing:
Farmalider, S.A,
C/Aragoneses, 2
28108 Alcobendas (Madrid)
Spain
FROSST IBÉRICA, S.A.,
Vía Complutense, 140,
28805 Alcalá de Henares, Madrid
Spain
TOLL MANUFACTURING SERVICES S.L.
C/Aragoneses, 2
28108 Alcobendas (Madrid)
Spain
Last review date of this leaflet:November2024
Detailed and updated information about this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.